MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 HUMERAL SIZER M 36; SHOULDER INSTRUMENT - SIZER

DEPUY IRELAND - 3015516266 HUMERAL SIZER M 36; SHOULDER INSTRUMENT - SIZER
Catalog Number 620030036
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The sales rep was putting together the sets when they finished the case when he noticed a crack going through the medium humeral sizer.It was still in (b)(4) piece, and this happened post op therefore there was no negative impact to the patient nor was surgery time extended due to this.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese, or its employees that the report constitutes an admission that the product, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received and it was stated that the event happened post op so there was no negative impact to the patient nor was surgery time extended.

Brand Name
HUMERAL SIZER M 36
Common Device Name
SHOULDER INSTRUMENT - SIZER
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18443141
Report Number1818910-2024-00334
Device Sequence Number20537612
Product Code HWT
UDI-Device Identifier10603295539117
UDI-Public10603295539117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620030036
Device Lot NumberMVMJAD850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer01/09/2024
01/16/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date01/11/2024
01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale